# SDR TWAA9914504

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719TW
- Make and model: Boeing 757231
- Aircraft serial: 28487
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: R4 Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT FOR THE NUMBER 4 CABIN DOOR ON THE RT SIDE OF THE AIRCRAFT, WAS INOPERATIVE.  REPLACED THE BULB.
